# SDR USAA2009071491826

- Difficulty date: June 19, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,331 hours, 21,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005183SP
- Part serial: A10671
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - B-03 - MAJOR REPAIR - NR 6177314 - NR 4 SLAT UPPER SURFACE APPEARS BUBBLED WITH POSSIBLE DELAMINATION AT INBOARD END TRAILING EDGE STATION OSS308 TO OSS312.375.  REPAIRED DISBOND ON TOP OF NR 4 SLAT TRAILING EDGE WEDGE IAW B757 SRM 51-70-10 & 57-43-02.
